UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/7520

タイトル: Decay of Magnetic Eigenfunctions on Asymptotically
著者: Shirai, Shin-ichi
発行日: 2005年11月17日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 12 (2005), No. 3, Page 319-347
抄録: We prove a decay estimate for eigenfunctions of the magnetic Schr\"{o}dinger operator on two dimensional Riemannian manifold $M$. We assume that $M$ is simply connected, rotationally symmetric, and asymptotically hyperbolic.The proof is based on a method developed by S. Nakamura in \cite{Nak1}.
URI: http://hdl.handle.net/2261/7520
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms120301.pdf221.88 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください